# SDR QXEA200600448

- Difficulty date: February 10, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 19,508 hours, 28,184 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE APPROX 100FT, NR 2 ENGINE TORQUE DROPPED 80% 3-5 SEC, AIRCRAFT YAWED TO RIGHT.  NR 1 ENGINE CONTINUED TO OPERATE.  NR 2 ENGINE 99.5%, OPERATED NORMALLY REMAINDER OF FLT.  MX DOWNLOADED EED FAULT CODES FOUND BOTH NR 1 & 2 ENGINES HAD CODES 94 21 76 72 73 71 AND 50.  REMOVED FDR AND SENT TO PDX FOR DATA DOWNLOAD.  COMPLIED WITH OVER TORQUE INSPECTION.  FDR DATA DOWNLOAD REVEALED MAX TORQUE LOGGED IN FDR HISTORY WAS 111% FOR 2 SECONDS WHICH IS WITHIN ALLOWABLE LIMITS.  CLEANED AND REINSTALLED CONNECTOR P6 P7 AND P12.  CLEARED FAULT CODES.  COMPLIED WITH POWER ASSURANCE PERFORMANCE TEST.  CHECK FOR EEC FAULT CODES AFTER PERFORMANCE TEST.  NO FAULTS LOGGED.
